Zwei komplementäre Maßzahlen der Versicherungsmathematik.

Chr. Moser

Commentarii mathematici Helvetici (1932)

  • Volume: 4, page 125-132
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Moser, Chr.. "Zwei komplementäre Maßzahlen der Versicherungsmathematik.." Commentarii mathematici Helvetici 4 (1932): 125-132. <>.

author = {Moser, Chr.},
journal = {Commentarii mathematici Helvetici},
keywords = {probability theory, statistics, etc.},
pages = {125-132},
title = {Zwei komplementäre Maßzahlen der Versicherungsmathematik.},
url = {},
volume = {4},
year = {1932},

AU - Moser, Chr.
TI - Zwei komplementäre Maßzahlen der Versicherungsmathematik.
JO - Commentarii mathematici Helvetici
PY - 1932
VL - 4
SP - 125
EP - 132
KW - probability theory, statistics, etc.
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.